# SDR IPXA2023050993158

- Difficulty date: April 20, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 84,748 hours, 18,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A7082502
- Condition: Corroded
- Location: Main Cabin R/H
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C*MAJOR REPAIR* MAIN CABIN R/H SEAT TRACK HAS CORROSION BETWEEN STA Y=1521/5-11 AND X=75.5.REPAIRED CORRODED SEAT TRACK AT THE MAIN CABIN R/H SIDE BETWEEN STA Y=1521/5-11 AND X=75.5 IAW SRM 53-00-52-2R-1 FIG 201 REPAIR 1 (MAJOR)
